# SDR SWAA2023010587434

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 14,714 hours, 7,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN COVER CAME OFF MID CABIN.   REATTACHED LENS PER AMM 33-51-01
